# SDR AALA20110806JFK01

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 97,347 hours, 18,628 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED CENTER HYDRAULIC SYSTEM LOW PRESSURE LIGHT CAME ON IN FLIGHT.  NO OTHER INDICATIONS OR FAILURES NOTED.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED S-35 CENTER LOW PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
